# SDR REXA2015112701105

- Difficulty date: November 27, 2015
- Submitted: November 30, 2015
- Operation: Air carrier
- Aircraft: N923XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15177
- Aircraft time: 18,980 hours, 12,120 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Megaphone
- Condition: Failed
- Location: Cabin
- Stage of operation: UK
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MEGA PHONE FAILED SIREN & ALARM TEST.  INSTALLED SERVICEABLE MEGA PHONE IAW JC EE-900.  OPERATIONS CHECKED GOOD.  PN OFF & ON A3-06-1402, NO SN OFF & ON.
